Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 56, NWS Nashville, TN

May 11, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 11, 2016, 1:10 AM CDT for 4 counties in Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 1:10 AM CDT (06:10 UTC)
Expired
May 11, 2016, 1:45 AM CDT
In force
35 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cannon County, TN, DeKalb County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 49 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS54 KOHX 110610
SVROHX
TNC015-041-149-189-110645-
/O.NEW.KOHX.SV.W.0056.160511T0610Z-160511T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
110 AM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CANNON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  WESTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 145 AM CDT

* AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATERTOWN...OR
  13 MILES SOUTHEAST OF LEBANON...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SMITHVILLE...WOODBURY...WATERTOWN...ALEXANDRIA...DOWELLTOWN...LIBERTY...
  AUBURNTOWN...MILTON AND CEDARS OF LEBANON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3618 8620 3614 8608 3612 8607 3609 8606
      3609 8605 3608 8601 3609 8601 3609 8600
      3610 8597 3602 8574 3574 8602 3599 8636
TIME...MOT...LOC 0609Z 300DEG 21KT 3604 8619 

HAIL...1.25IN
WIND...60MPH
 
$$

SHAMBURGER
1 follow-up statement
751 
WWUS54 KOHX 110626
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
126 AM CDT WED MAY 11 2016

TNC015-041-149-189-110645-
/O.CON.KOHX.SV.W.0056.000000T0000Z-160511T0645Z/
CANNON TN-RUTHERFORD TN-DE KALB TN-WILSON TN-
126 AM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHERN CANNON...NORTHEASTERN RUTHERFORD...WESTERN DE KALB AND
SOUTHEASTERN WILSON COUNTIES...

AT 126 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
WATERTOWN...OR 11 MILES NORTH OF WOODBURY...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...WOODBURY...WATERTOWN...ALEXANDRIA...DOWELLTOWN...LIBERTY...
AUBURNTOWN...MILTON AND CEDARS OF LEBANON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3618 8620 3614 8608 3612 8607 3609 8606
      3609 8605 3608 8601 3609 8601 3609 8600
      3610 8597 3602 8574 3574 8602 3599 8636
TIME...MOT...LOC 0626Z 300DEG 21KT 3599 8608 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:33 AM CDT, 37 minutes earlier.

Area forecast discussion, May 11, 12:33 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 AM CDT WED MAY 11 2016

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

...TORNADO WATCH FOR PARTS OF NORTHERN MIDDLE TENNESSEE UNTIL 11
PM CDT TONIGHT...

AREA OF SCATTERED THUNDERSTORMS, EXTENDING FROM KENTUCKY INTO
NORTHWESTERN TENNESSEE, WILL WORK ITS WAY EASTWARD INTO NORTHERN
PARTS OF MIDDLE TENNESSEE THIS EVENING. A FEW STORMS COULD BECOME
SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND
PERHAPS A FEW TORNADOES AS WELL.

&&

.AVIATION...
06Z TAF DISCUSSION.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND MOVE ACROSS PARTS OF THE MID STATE LATE TONIGHT AND
EARLY WEDNESDAY MORNING. IN PRECIPITATION AREAS, OCCASIONAL
PERIODS OF MVFR ARE EXPECTED. BY EARLY WEDNESDAY AFTERNOON, LOW
CLOUDS SHOULD BECOME SCATTERED, WITH VFR CONDITIONS FOR THE
REMAINDER OF THE FORECAST PERIOD.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......13
AVIATION........19
Hazardous weather outlook, May 10, 11:26 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1126 PM CDT TUE MAY 10 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-110945-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1126 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF MIDDLE
TENNESSEE UNTIL 6 AM CDT. A FEW THUNDERSTORMS OVERNIGHT MAY BE
SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE ON THURSDAY INTO THURSDAY NIGHT.

A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY.
AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR
POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE APPRECIATED...INCLUDING ANY OCCURRENCES OF WIND
DAMAGE OR HAIL.

In the hours before

Local storm report, May 11, 12:03 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1203 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             MOUNT JULIET            36.21N  86.52W
05/11/2016  E1.75 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA

&&

EVENT NUMBER OHX1600458

21
Local storm report, May 11, 12:07 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1207 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             5 NNW CLARKSVILLE       36.63N  87.38W
05/10/2016  E1.75 INCH       MONTGOMERY         TN   TRAINED SPOTTER

            GOLFBALL SIZE HAIL NEAR THE KY-TN LINE

0845 PM     HAIL             CUMBERLAND CITY         36.38N  87.64W
05/10/2016  E1.00 INCH       STEWART            TN   AMATEUR RADIO

            QUARTER SIZE HAIL AT CUMBERLAND CITY

0947 PM     HAIL             CROSS PLAINS            36.54N  86.68W
05/10/2016  E0.88 INCH       ROBERTSON          TN   TRAINED SPOTTER

            NICKEL SIZE HAIL AT CROSS PLAINS

0955 PM     HAIL             1 N WHITE HOUSE         36.48N  86.67W
05/10/2016  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

            QUARTER SIZE HAIL JUST NORTH OF WHITE HOUSE

1005 PM     HAIL             7 NW ASHLAND CITY       36.35N  87.15W
05/10/2016  E1.00 INCH       CHEATHAM           TN   TRAINED SPOTTER

            QUARTER SIZE HAIL ABOUT 5 MILES WEST OF PLEASANT VIEW.

1005 PM     HAIL             CROSS PLAINS            36.54N  86.68W
05/10/2016  E1.00 INCH       ROBERTSON          TN   PUBLIC

            QUARTER SIZE HAIL AT CROSS PLAINS

1006 PM     HAIL             10 SW SPRINGFIELD       36.40N  87.01W
05/10/2016  E1.75 INCH       ROBERTSON          TN   LAW ENFORCEMENT

            TENNESSEE HIGHWAY PATROL REPORTED AN OFFICERS CAR
            GETTING BEAT UP BY GOLFBALL SIZE HAIL AT EXIT 24 ON
            INTERSTATE 24

1006 PM     HAIL             9 N ASHLAND CITY        36.41N  87.06W
05/10/2016  E1.75 INCH       CHEATHAM           TN   TRAINED SPOTTER

            GOLFBALL HAIL COVERING THE GROUND AT PLEASANT VIEW.

1010 PM     HAIL             9 N ASHLAND CITY        36.41N  87.06W
05/10/2016  E1.00 INCH       CHEATHAM           TN   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR HIGHWAY 41 AND MAXEY ROAD

1018 PM     HAIL             10 SW SPRINGFIELD       36.40N  87.01W
05/10/2016  E1.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL AT MILE MARKER 26 ON
            INTERSTATE 24.

1029 PM     HAIL             12 NNW GALLATIN         36.54N  86.54W
05/10/2016  M1.00 INCH       SUMNER             TN   TRAINED SPOTTER

1030 PM     HAIL             8 S SPRINGFIELD         36.38N  86.88W
05/10/2016  E1.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

            GOLFBALL HAIL IN EXTREME SOUTHERN ROBERTSON COUNTY...
            JUST NORTH OF DAVIDSON COUNTY LINE.

1030 PM     HAIL             5 N GALLATIN            36.45N  86.45W
05/10/2016  E1.00 INCH       SUMNER             TN   COUNTY OFFICIAL

            QUARTER SIZE HAIL AT SOUTH TUNNEL ROAD AND DOBBINS ROAD

1040 PM     TSTM WND DMG     5 NE ASHLAND CITY       36.33N  87.00W
05/10/2016                   CHEATHAM           TN   TRAINED SPOTTER

            SEVERAL TREES DOWN

1046 PM     HAIL             GREENBRIER              36.42N  86.80W
05/10/2016  M1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

1130 PM     HAIL             LAKEWOOD                36.24N  86.63W
05/10/2016  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

1139 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
05/10/2016  M1.75 INCH       SUMNER             TN   TRAINED SPOTTER

1139 PM     HAIL             OLD HICKORY             36.26N  86.65W
05/10/2016  M1.75 INCH       DAVIDSON           TN   TRAINED SPOTTER

1140 PM     HAIL             3 E HERMITAGE           36.20N  86.57W
05/10/2016  M0.88 INCH       WILSON             TN   NWS EMPLOYEE

            NICKEL HAIL AT THE NWS IN OLD HICKORY

1201 AM     HAIL             MOUNT JULIET            36.21N  86.52W
05/11/2016  E1.75 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA

&&

EVENT NUMBER OHX1600440 OHX1600439 OHX1600441 OHX1600448 OHX1600442
OHX1600443 OHX1600444 OHX1600446 OHX1600449 OHX1600447 OHX1600445
OHX1600451 OHX1600452 OHX1600453 OHX1600450 OHX1600454 OHX1600455
OHX1600457 OHX1600456 OHX1600458

21
Local storm report, May 11, 12:45 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     4 NNW MOUNT JULIET      36.26N  86.55W
05/10/2016                   WILSON             TN   NWS EMPLOYEE

            TREE BLOWN ACROSS SAUNDERSVILLE ROAD NEAR HERMITAGE
            CHURCH OF NAZARENE.

&&

EVENT NUMBER OHX1600459

19
Local storm report, May 11, 12:52 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1252 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     1 W MOUNT JULIET        36.21N  86.54W
05/10/2016                   WILSON             TN   LAW ENFORCEMENT

            MOUNT JULIET POLICE DEPT REPORTED TREES DOWN AT WEST
            DIVISION AND SOUTH GREENHILL RD.

&&

EVENT NUMBER OHX1600460

19
Local storm report, May 11, 12:59 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1259 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             HERMITAGE               36.20N  86.62W
05/10/2016  E1.00 INCH       DAVIDSON           TN   PUBLIC

            TWITTER REPORT OF 1 INCH HAIL AT HERMITAGE

&&

EVENT NUMBER OHX1600461

19
Local storm report, May 11, 1:03 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      1 W MOUNT JULIET        36.21N  86.52W
05/11/2016                   WILSON             TN   LAW ENFORCEMENT

            FLOODED ROAD AT DIVISION STREET AND PASCAL DRIVE.

&&

EVENT NUMBER OHX1600462

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:17 PM CDTSpecial Weather StatementOHXStewart43 min
May 10, 7:51 PM CDTSevere Thunderstorm WarningOHXMontgomery24 min
May 10, 8:01 PM CDTTornado WarningOHXMontgomery29 min
May 10, 8:14 PM CDTSpecial Weather StatementOHXStewart46 min
May 10, 8:26 PM CDTTornado WarningOHXMontgomery34 min
May 10, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart34 min
May 10, 8:47 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson28 min
May 10, 9:06 PM CDTSevere Thunderstorm WarningOHXStewart24 min
May 10, 9:13 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery47 min
May 10, 9:16 PM CDTSpecial Weather StatementOHXRobertson44 min
May 10, 9:18 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner27 min
May 10, 9:43 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner32 min
May 10, 9:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Montgomery, Robertson24 min
May 10, 10:05 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson25 min
May 10, 10:12 PM CDTSevere Thunderstorm WarningOHXSumner33 min
May 10, 10:14 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner46 min
May 10, 10:40 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale40 min
May 10, 10:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner39 min
May 10, 11:11 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Wilson34 min
May 10, 11:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Wilson30 min
May 10, 11:53 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Wilson112 min
May 10, 11:58 PM CDTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner3 hr
May 11, 12:18 AM CDTSevere Thunderstorm WarningOHXRutherford, Wilson27 min
May 11, 12:44 AM CDTSevere Thunderstorm WarningOHXRutherford, Wilson31 min
May 11, 1:33 AM CDTSpecial Weather StatementOHXSumner27 min
May 11, 1:39 AM CDTSpecial Weather StatementOHXDeKalb51 min
May 11, 1:43 AM CDTAreal Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson2 hr
May 11, 2:02 AM CDTSpecial Weather StatementOHXTrousdale28 min
May 11, 2:20 AM CDTAreal Flood AdvisoryOHXRobertson, Sumner115 min
May 11, 2:57 AM CDTSpecial Weather StatementOHXMacon, Smith, Sumner, Trousdale63 min
May 11, 3:45 AM CDTSpecial Weather StatementOHXJackson, Smith, Trousdale45 min
May 11, 4:03 AM CDTFlash Flood WarningOHXSmith, Trousdale117 min
May 11, 4:14 AM CDTFlash Flood WarningOHXSumner2 hr
May 11, 4:35 AM CDTSpecial Weather StatementOHXJackson, Smith40 min
May 11, 4:39 AM CDTSpecial Weather StatementOHXDavidson36 min
May 11, 5:55 AM CDTFlash Flood WarningOHXMacon, Smith, Sumner, Trousdale2 hr
May 11, 7:07 AM CDTSpecial Weather StatementOHXSumner23 min
May 11, 7:21 AM CDTSpecial Weather StatementOHXJackson24 min
May 11, 7:47 AM CDTSpecial Weather StatementOHXJackson, Putnam58 min
May 11, 7:54 AM CDTFlash Flood WarningOHXJackson, Macon, Robertson, Smith, Sumner, Trousdale4 hr
May 11, 8:32 AM CDTSpecial Weather StatementOHXSumner, Trousdale43 min
May 11, 8:41 AM CDTFlash Flood Warning EmergencyOHXMacon, Sumner, Trousdale4 hr
May 11, 8:43 AM CDTSpecial Weather StatementOHXCumberland32 min
May 11, 9:24 AM CDTFlash Flood WarningOHXCumberland, Fentress, Overton, Putnam3 hr
May 11, 9:41 AM CDTSpecial Weather StatementOHXPutnam34 min
May 11, 11:57 AM CDTAreal Flood WarningOHXClay, Jackson, Macon, Robertson, Smith, Sumner and 2 more6 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.